EXCITON QUANTIZATION IN PARABOLIC QUANTUM-WELLS


SARI H. , ERGUN Y., SOKMEN I.

SUPERLATTICES AND MICROSTRUCTURES, vol.17, no.2, pp.187-191, 1995 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 17 Issue: 2
  • Publication Date: 1995
  • Doi Number: 10.1006/spmi.1995.1035
  • Title of Journal : SUPERLATTICES AND MICROSTRUCTURES
  • Page Numbers: pp.187-191

Abstract

The exciton wavefunction in parabolic quantum wells is calculated using variational techniques and effective mass theory. The influences of the potential shape and of confinement on the exciton binding energies are studied. The results are in good agreement with previous calculations. The oscillator-strength of excitons in GaAs/Ga1-xAlxAs quantum wells has a maximum value very close to the cross-over from three to two dimensions.